# SDR NACA2024050900002

- Difficulty date: May 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- Engine: Pwa PW4062
- Engine time: 4,653 hours, 1,487 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG TCC AIR SHUTOFF VALVES TEST, FOUND HPT TCC AIR SHUTOFF VALVE FAILED. REMOVED AND REPLACED #2 ENG HPT TCC AIR SHUTOFF VALVE IAW AMM 75-24-03. OPS CHECKS AND ADJUSTMENTS OK.
